# SDR SIMA20150205002

- Difficulty date: February 5, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N533AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10311
- Aircraft time: 11,688 hours, 7,582 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 8221110002
- Part serial: 455HT
- Condition: Failed
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 AHARS FAILED IN FLIGHT.  LOST THE FIRST OFFICER`S SIDE ATT, HDG, REF.  FIRST OFFICER`S INOPERATIVE.  WE ALSO LOST THE PITCH FEEL FAULT STATUS WHICH CAUSES THE AUTOPILOT TO KICKOFF.  R & R RT SIDE AHC IAW AMM 34-21-01.  OPERATIONS CHECKED NORMAL.
